# SDR AUS20011140

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Lever
- Part number: SL60043
- Condition: Broken
- Location: Fuel Selector/Sh
- Part time: 4,751 cycles
- Component: Fuel Selector/Sh
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) FUEL CONDITION LEVER BROKE AT THE LOWER BEND IN THE CONTROL KNOBARM.
